# SDR DALA2020010300032

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 64,931 hours, 24,014 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6705 -DIV- TO MCO DUE TO THE R1 WINDSHIELD OUTER PANE SHATTERED. CORRECTIVE ACTION: REPLACED R1 WINDOW AND CONTROLLER.
